# SDR 2022F00136

- Difficulty date: March 19, 2022
- Submitted: March 19, 2022
- Operation: General aviation
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 13,740 hours, 10,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H IB FLAP HAS MULTIPLE AREAS OF DELAMINATION ON BOTTOM SIDE OF FLAPS. PN: 6525130-37 SN: 733. R/H IB FLAP HAS MULTIPLE AREAS OF DELAMINATION ON BOTTOM SIDE OF FLAPS. PN: 6525130-38 SN: 772. MAJOR REPAIR ACCOMPLISHED BY AEROSPACE QUALITY RESEARCH AND DEVELOPMENT CRS# 9AQR662C. AQRD RS-825274 REV A DTD 04/17/2018, AQRD-912781 REV IR DTD 04/09/2018. 8110-3 CTRL NO 18-04-06 DTD 04/21/201
